Skip to main content
Article thumbnail
Location of Repository


By Hugo Castro, Reviewed Alan and V. Lair


Infinitely many nonradial solutions to a superlinear Dirichlet problem. (English summary) Proc. Amer. Math. Soc. 131 (2003), no. 3, 835–843 (electronic). The authors consider the equation ∆u + f(u) = 0 in the unit ball in R n, n ≥ 2, with homogeneous Dirichlet boundary condition. The function f ∈ C 1 (R) satisfies lim |t|→ ∞ f(t)/t = ∞ as well as several other conditions. The authors first prove a result showing that if the problem has a restricted number of radial solutions of a certain type, then it must have infinitely many nonradial solutions. They then use this result in order to prove that the problem has an infinite number of nonradial solutions if, for any a ∈ R and 1 < p < (n + 2)/n, f(u) = |u + a | p−1 (u + a)

Year: 2013
OAI identifier: oai:CiteSeerX.psu:
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.